Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Why is it that I itch alot on my clit and around my vaginal?

I use vagisil but I have to be using it everday ever since I was in middle school and now i'm 25 and it still hasnt gone away.

Answer Question
 
Anonymous

Asked by Anonymous at 4:08 PM on Dec. 14, 2008 in Health

Answers (14)
  • yeast infection,uti?. Vagisil won't get rif of those 2.
    Anonymous

    Answer by Anonymous at 4:10 PM on Dec. 14, 2008

  • Yeast infection, or STD, go to the doctor. That cream your using is for acational use.

    louise2

    Answer by louise2 at 4:11 PM on Dec. 14, 2008

  • Ive had a papsmear before but they havent told me anything about stds, i've only been with one man and he was clean. I also noticed that the bush makes me itch! but then when I shave and the spikes start to come out again I freakin itch again!
    Anonymous

    Answer by Anonymous at 4:14 PM on Dec. 14, 2008

  • OHHHHHHHHH, well that may be it, Its the shaving....When it is shaved down there its like you sat in poison ivy....Maybe you need to do something else
    Anonymous

    Answer by Anonymous at 4:17 PM on Dec. 14, 2008

  • Well I didn't have all the info then. It might be because you shave down their. That cream still won't help.
    louise2

    Answer by louise2 at 4:26 PM on Dec. 14, 2008

  • try not to shave.. Trimming it might work.
    Anonymous

    Answer by Anonymous at 4:30 PM on Dec. 14, 2008

  • im the same way but i just got checked and nothing it wrong.. but im preggo and this happend durring my frist pregnancy.. i just take hot baths!
    BallardMomma

    Answer by BallardMomma at 7:18 PM on Dec. 14, 2008

  • I dunno, have you ever asked a doctor ?

    xtina34

    Answer by xtina34 at 7:50 PM on Dec. 14, 2008

  • Around your vaginal what?
    cjaw1018

    Answer by cjaw1018 at 8:26 PM on Dec. 14, 2008

  • vagisil is for occasional usage, not every day usage. You may have developed a reaction to that. You should definitely consult with a licenses professional...ie Doctor.
    Moomie

    Answer by Moomie at 8:52 PM on Dec. 14, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
signs of miscarriage

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN